MathSciNet Relay Station
MathSciNet bibliographic data
MR677661 68E10 (05C38)
Itai, Alon; Papadimitriou, Christos H.; Szwarcfiter, Jayme Luiz Hamilton paths in grid graphs. SIAM J. Comput. 11 (1982), no. 4, 676–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement